# SDR HALA0700292

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 9,123 hours, 22,580 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 416K421
- Part serial: 60211533
- Condition: Damaged
- Location: Nr 1
- Part time: 747 hours, 1,810 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AT RETRACTION IN HNL, NOTICED A SLIGHT NOISE AT LIFT OFF, NO OTHER INDICATION NOTICED.  AFTER PARKING IN LIHUE RAMP NOTICED THE NR 1 TIRE SHREDDED.  LOOKS LIKE IT WENT THRU THE NR 1 ENGINE.  REPLACED NR 1 MAIN TIRE BORESCOPE INSP OF NR 1 AND 3 LP COMP BLADES, NO DAMAGE NOTED.
